Alert archive / Georgia / High Surf Advisories in 2007
High Surf Advisory 9, NWS Charleston, SC
NWS Charleston, SC issued this high surf advisory at Jul 3, 2007, 10:37 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2007, 10:37 AM EDT (14:37 UTC)
- Expired
- Jul 3, 2007, 10:05 PM EDT
- In force
- 11 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KCHS 031437 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1037 AM EDT TUE JUL 3 2007 GAZ119-139-141-032200- /O.NEW.KCHS.SU.Y.0009.070703T1437Z-070704T0400Z/ COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 1037 AM EDT TUE JUL 3 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. UNUSUALLY STRONG AND PERSISTENT EAST TO NORTHEAST WINDS WILL PRODUCE BREAKERS OF AT LEAST 5 FEET ALONG THE GEORGIA COAST THROUGH AT LEAST THIS AFTERNOON. BREAKER HEIGHTS NEAR 7 FEET ARE POSSIBLE...BEFORE BEGINNING TO LOWER THIS EVENING AS WIND SPEEDS DECREASE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$
6 follow-up statements
000 WHUS42 KCHS 031449 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1049 AM EDT TUE JUL 3 2007 GAZ117-032200- /O.EXA.KCHS.SU.Y.0009.000000T0000Z-070704T0400Z/ COASTAL BRYAN- 1049 AM EDT TUE JUL 3 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. UNUSUALLY STRONG AND PERSISTENT EAST TO NORTHEAST WINDS WILL PRODUCE BREAKERS OF AT LEAST 5 FEET ALONG THE GEORGIA COAST THROUGH AT LEAST THIS AFTERNOON. BREAKER HEIGHTS NEAR 7 FEET ARE POSSIBLE...BEFORE BEGINNING TO LOWER THIS EVENING AS WIND SPEEDS DECREASE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$ GAZ119-139-141-032200- /O.CON.KCHS.SU.Y.0009.000000T0000Z-070704T0400Z/ COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 1049 AM EDT TUE JUL 3 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... UNUSUALLY STRONG AND PERSISTENT EAST TO NORTHEAST WINDS WILL PRODUCE BREAKERS OF AT LEAST 5 FEET ALONG THE GEORGIA COAST THROUGH AT LEAST THIS AFTERNOON. BREAKER HEIGHTS NEAR 7 FEET ARE POSSIBLE...BEFORE BEGINNING TO LOWER THIS EVENING AS WIND SPEEDS DECREASE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$
000 WHUS42 KCHS 032003 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 403 PM EDT TUE JUL 3 2007 GAZ117-119-139-141-032300- /O.EXT.KCHS.SU.Y.0009.000000T0000Z-070703T2300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 403 PM EDT TUE JUL 3 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS THIS EVENING AND WEDNESDAY... UNUSUALLY STRONG AND PERSISTENT EAST WINDS WILL PRODUCE BREAKERS OF AT LEAST 5 FEET ALONG THE GEORGIA COAST INTO THIS EVENING. BREAKER HEIGHTS NEAR 7 FEET ARE POSSIBLE...BEFORE BEGINNING TO DECREASE THIS EVENING AS WIND SPEEDS DECREASE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$ SCZ048>051-040400- /O.NEW.KCHS.CF.S.0014.070703T2003Z-070704T0400Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 403 PM EDT TUE JUL 3 2007 ...MODERATE RISK OF RIP CURRENTS THIS EVENING AND WEDNESDAY... THE COMBINATION OF STRONG EASTERLY WINDS...HIGHER THAN NORMAL SURF...AND THE RECENT FULL MOON WILL CREATE TIDE LEVELS ABOVE PREDICTED VALUES THIS EVENING ALONG THE SOUTH CAROLINA COAST. TIDE LEVELS MAY REACH OR EVEN SURPASS 7 FEET MEAN LOWER LOW WATER IN CHARLESTON...WHICH IS WHERE SHALLOW COASTAL FLOODING BEGINS. HIGH TIDE IN CHARLESTON HARBOR IS EXPECTED TO OCCUR AT 1104 PM THIS EVENING AND AT 1220 AM EARLY WEDNESDAY MORNING ALONG THE BEAUFORT RIVER AT BEAUFORT. IF YOU NOTICE ANY FLOODING...PLEASE GIVE THE NATIONAL WEATHER SERVICE A CALL AT 1-888-383-2024. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$ RJB
000 WHUS42 KCHS 032006 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 405 PM EDT TUE JUL 3 2007 GAZ117-119-139-141-040400- /O.EXT.KCHS.SU.Y.0009.000000T0000Z-070704T0400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 405 PM EDT TUE JUL 3 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...MODERATE RISK OF RIP CURRENTS THIS EVENING AND WEDNESDAY... UNUSUALLY STRONG AND PERSISTENT EAST WINDS WILL PRODUCE BREAKERS OF AT LEAST 5 FEET ALONG THE GEORGIA COAST INTO THIS EVENING. BREAKER HEIGHTS NEAR 7 FEET ARE POSSIBLE...BEFORE BEGINNING TO DECREASE THIS EVENING AS WIND SPEEDS DECREASE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$ SCZ048>051-040400- /O.CON.KCHS.CF.S.0014.000000T0000Z-070704T0400Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 405 PM EDT TUE JUL 3 2007 ...MODERATE RISK OF RIP CURRENTS THIS EVENING AND WEDNESDAY... THE COMBINATION OF STRONG EASTERLY WINDS...HIGHER THAN NORMAL SURF...AND THE RECENT FULL MOON WILL CREATE TIDE LEVELS ABOVE PREDICTED VALUES THIS EVENING ALONG THE SOUTH CAROLINA COAST. TIDE LEVELS MAY REACH OR EVEN SURPASS 7 FEET MEAN LOWER LOW WATER IN CHARLESTON...WHICH IS WHERE SHALLOW COASTAL FLOODING BEGINS. HIGH TIDE IN CHARLESTON HARBOR IS EXPECTED TO OCCUR AT 1104 PM THIS EVENING AND AT 1220 AM EARLY WEDNESDAY MORNING ALONG THE BEAUFORT RIVER AT BEAUFORT. IF YOU NOTICE ANY FLOODING...PLEASE GIVE THE NATIONAL WEATHER SERVICE A CALL AT 1-888-383-2024. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$
000 WHUS42 KCHS 040001 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 801 PM EDT TUE JUL 3 2007 GAZ117-119-139-141-040400- /O.CON.KCHS.SU.Y.0009.000000T0000Z-070704T0400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 801 PM EDT TUE JUL 3 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...MODERATE RISK OF RIP CURRENTS WEDNESDAY... UNUSUALLY STRONG AND PERSISTENT EAST WINDS WILL PRODUCE BREAKERS OF AT LEAST 5 FEET ALONG THE GEORGIA COAST INTO THIS EVENING. BREAKER HEIGHTS NEAR 7 FEET ARE POSSIBLE...BEFORE BEGINNING TO DECREASE THIS EVENING AS WIND SPEEDS DECREASE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. IF YOU NOTICE ANY HIGH SURF...BEACH EROSION OR RIP CURRENTS...PLEASE GIVE THE NATIONAL WEATHER SERVICE A CALL AT 1-888-383-2024. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$ SCZ048>051-040400- /O.CON.KCHS.CF.S.0014.000000T0000Z-070704T0400Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 801 PM EDT TUE JUL 3 2007 ...MODERATE RISK OF RIP CURRENTS THIS EVENING AND WEDNESDAY... THE COMBINATION OF STRONG EASTERLY WINDS...HIGHER THAN NORMAL SURF...AND THE RECENT FULL MOON WILL CREATE TIDE LEVELS ABOVE PREDICTED VALUES THIS EVENING ALONG THE SOUTH CAROLINA COAST. TIDE LEVELS MAY REACH OR EVEN SURPASS 7 FEET MEAN LOWER LOW WATER IN CHARLESTON...WHICH IS WHERE SHALLOW COASTAL FLOODING BEGINS. HIGH TIDE IN CHARLESTON HARBOR IS EXPECTED TO OCCUR AT 1104 PM THIS EVENING AND AT 1220 AM EARLY WEDNESDAY MORNING ALONG THE BEAUFORT RIVER AT BEAUFORT. IN ADDITION...THE MODERATE TO STRONG ONSHORE WINDS...HIGHER THAN NORMAL SURF AND RECENT REPORTS OF RIP CURRENTS WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT THE BEACHES WEDNESDAY. IF YOU NOTICE ANY FLOODING...BEACH EROSION OR RIP CURRENTS...PLEASE GIVE THE NATIONAL WEATHER SERVICE A CALL AT 1-888-383-2024. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$
000 WHUS42 KCHS 040003 CCA CFWCHS COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 801 PM EDT TUE JUL 3 2007 GAZ117-119-139-141-040400- /O.CON.KCHS.SU.Y.0009.000000T0000Z-070704T0400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 801 PM EDT TUE JUL 3 2007 UNUSUALLY STRONG AND PERSISTENT EAST WINDS WILL PRODUCE BREAKERS OF AT LEAST 5 FEET ALONG THE GEORGIA COAST INTO THIS EVENING. BREAKER HEIGHTS NEAR 7 FEET ARE POSSIBLE...BEFORE BEGINNING TO DECREASE THIS EVENING AS WIND SPEEDS DECREASE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. IF YOU NOTICE ANY HIGH SURF...BEACH EROSION OR RIP CURRENTS...PLEASE GIVE THE NATIONAL WEATHER SERVICE A CALL AT 1-888-383-2024. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$ SCZ048>051-040400- /O.CON.KCHS.CF.S.0014.000000T0000Z-070704T0400Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 801 PM EDT TUE JUL 3 2007 THE COMBINATION OF STRONG EASTERLY WINDS...HIGHER THAN NORMAL SURF...AND THE RECENT FULL MOON WILL CREATE TIDE LEVELS ABOVE PREDICTED VALUES THIS EVENING ALONG THE SOUTH CAROLINA COAST. TIDE LEVELS MAY REACH OR EVEN SURPASS 7 FEET MEAN LOWER LOW WATER IN CHARLESTON...WHICH IS WHERE SHALLOW COASTAL FLOODING BEGINS. HIGH TIDE IN CHARLESTON HARBOR IS EXPECTED TO OCCUR AT 1104 PM THIS EVENING AND AT 1220 AM EARLY WEDNESDAY MORNING ALONG THE BEAUFORT RIVER AT BEAUFORT. IN ADDITION...THE MODERATE TO STRONG ONSHORE WINDS...HIGHER THAN NORMAL SURF AND RECENT REPORTS OF RIP CURRENTS WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT THE BEACHES WEDNESDAY. IF YOU NOTICE ANY FLOODING...BEACH EROSION OR RIP CURRENTS...PLEASE GIVE THE NATIONAL WEATHER SERVICE A CALL AT 1-888-383-2024. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$
000 WHUS42 KCHS 040205 CFWCHS COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1005 PM EDT TUE JUL 3 2007 GAZ117-119-139-141-040315- /O.CAN.KCHS.SU.Y.0009.000000T0000Z-070704T0400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 1005 PM EDT TUE JUL 3 2007 ...HIGH SURF ADVISORY IS CANCELLED... THERE HAVE BEEN NO FURTHER REPORTS OF 5 FOOT BREAKERS FROM THE COASTAL AREAS OF SOUTHEAST GEORGIA SINCE THIS AFTERNOON. IN ADDITION...SEAS OVER THE NEARBY ATLANTIC WATERS ARE NO HIGHER THAN 6 OR 7 FEET. AS A RESULT...THE HIGH SURF ADVISORY HAS BEEN CANCELED. FOR BEACHGOERS...THERE REMAINS A MODERATE RISK OF RIP CURRENTS WEDNESDAY. THERE HAVE BEEN NUMEROUS REPORTS OF RIP CURRENTS THE PAST FEW DAYS...WITH SEVERAL RESCUES. REMEMBER...ONLY GO IN THE WATER AT BEACHES WHERE A LIFEGUARD IS PRESENT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$ SCZ048>051-040315- /O.CAN.KCHS.CF.S.0014.000000T0000Z-070704T0400Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1005 PM EDT TUE JUL 3 2007 TIDE LEVELS HAVE DECREASED SINCE EARLIER TODAY...AND AS A RESULT THERE IS NO LONGER A RISK OF ANY SHALLOW COASTAL FLOODING. FOR BEACHGOERS...THERE REMAINS A MODERATE RISK OF RIP CURRENTS WEDNESDAY. THERE HAVE BEEN NUMEROUS REPORTS OF RIP CURRENTS THE PAST FEW DAYS...WITH SEVERAL RESCUES. REMEMBER...ONLY GO IN THE WATER AT BEACHES WHERE A LIFEGUARD IS PRESENT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/CHS. $$ 33
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Jul 3, 10:30 AM EDT, 7 minutes earlier.
Area forecast discussion, Jul 3, 10:30 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1030 AM EDT TUE JUL 3 2007
.SYNOPSIS...
A STALLED OUT FRONTAL BOUNDARY SOUTH OF THE FORECAST AREA WILL
REMAIN NEARLY STATIONARY THROUGH WEDNESDAY NIGHT...THEN DISSIPATE ON
THURSDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST TOWARD THE
END OF THE WEEK AND WILL STALL OUT NORTH OF THE AREA OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENTLY AT THE SURFACE...AN AREA OF HIGH PRESSURE IS CENTERED OVER
THE SOUTHERN MID-ATLANTIC STATES...WITH RIDGING EXTENDING SOUTHWARD
INTO THE FORECAST AREA. MEANWHILE...THE FRONTAL BOUNDARY WHICH
PUSHED THROUGH THE CWA YESTERDAY IS NOW NEARLY STATIONARY SOUTH OF
THE ALTAMAHA RIVER. VIS SAT IMAGERY SHOWS MOSTLY CLOUDY SKIES IN
PLACE ACROSS THE REGION WHILE RADAR IMAGERY INDICATES A FEW
SHOWERS ACROSS MAINLY OUR FAR SOUTHERN GA ZONES. THERE ARE ALSO A
FEW SHOWERS ACROSS BERKELEY COUNTY MOVING INTO NORTHERN CENTRAL
CHARLESTON COUNTY.
THE FRONTAL BOUNDARY SOUTH OF THE FORECAST AREA WILL REMAIN NEARLY
STATIONARY THROUGH THE DAY...WHILE HIGH PRESSURE CONTINUES TO SLOWLY
BUILD INTO THE REGION. GIVEN THE DRIER AIRMASS ADVECTING IN FROM
THE NORTH...EXPECT THAT BEST CHANCES OF RAINFALL WILL REMAIN ALONG
THE ALTAMAHA RIVER...CLOSEST TO THE STALLED OUT FRONTAL BOUNDARY.
WILL KEEP THE FORECAST DRY ACROSS THE MAJORITY OF THE FORECAST
AREA...WITH SLGT CHC/LOW CHC POPS SOUTH OF THE SAV RIVER FOR THIS
AFTN. AS FOR THUNDER POTENTIAL...MODEL SOUNDINGS SHOW VERY LITTLE
INSTABILITY WITH CAPE VALUES LESS THAN 400 J/KG ACROSS THE
REGION...SO DON/T ANTICIPATE ANY THUNDERSTORMS DEVELOPING. HIGH
SUN ANGLE SHOULD ERODE CLOUD COVER FROM NORTH TO SOUTH
TODAY...WITH SKIES BECOMING PARTLY CLOUDY THIS AFTERNOON ACROSS
NORTHERN ZONES...WITH MOSTLY CLOUDY CONDITIONS PREVAILING ALONG
AND SOUTH OF THE SAVANNAH RIVER. RATHER UNUSUALLY BREEZY
CONDITIONS FOR EARLY JULY ARE ANTICIPATED ALONG COASTAL ZONES
TODAY...WITH WINDS OF 15 TO 25 MPH. EXPECT A VERY PLEASANT SUMMER
DAY...WITH A LACK OF THE TYPICAL SUMMERTIME HUMIDITY AND HIGH
TEMPERATURES GENERALLY TOPPING OUT IN THE MIDDLE 80S ACROSS THE
AREA.
WILL MAKE ONLY MINOR ADJUSTMENTS TO THE FCST THIS
MORNING...MAINLY JUST TO REMOVE MORNING WORDING AND ADD HEADLINE
FOR THE HIGH SURF ADVISORY ALONG THE GA COAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH THE
PERIOD...WITH FRONTAL BOUNDARY TO THE SOUTH OF THE FORECAST AREA
CONTINUING TO WEAKEN. MODELS HAVE TRENDED STRONGLY TOWARD A DRIER
SOLUTION...AND GIVEN DRY AIRMASS SETTLING INTO THE REGION THIS SEEMS
REASONABLE. THEREFORE...WILL KEEP THE FORECAST RAIN FREE THROUGH THE
PERIOD. OVERNIGHT LOWS WILL BOTTOM OUT IN THE MID TO UPPER 60S AWAY
FROM THE COAST...WITH VERY PLEASANT HIGHS ON INDEPENDENCE DAY IN THE
MID TO UPPER 80S AWAY FROM THE COAST.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY TO THE SOUTH OF THE FORECAST AREA WILL DISSIPATE ON
THURSDAY...AS THE NEXT COLD FRONT BEGINS TO APPROACH THE REGION FROM
THE NORTHWEST. A PRE FRONTAL TROF WILL MOVE INTO THE CWFA FRI...BUT
LINGER THROUGH THE WEEKEND WHILE THE CDFNT STALLS OUT JUST N OF THE
CWFA. THIS WILL INCREASE RAIN CHANCES FOR THE ENTIRE CWFA FRI AND
THROUGH THE WEEKEND. THIS FRONT THEN WILL LIFT BACK N AS A WMFNT FOR
THE START OF NEXT WEEK...BUT WITH THE TROF LINGERING NEAR/OVER THE
CWFA...WILL MAINTAIN LOW CHC POPS TO START NEXT WEEK.
TEMPS WILL BE A BIT TRICKY WITH NUMEROUS CLOUD/RAIN COMPLICATIONS
BUT THE GENERAL TREND WILL BE TO HAVE TEMPS WARM TO NEAR/ABOVE
NORMAL LEVELS...ESP FRI AND SAT. IN FACT...TEMPS LOOK TO WARM TO
THE LOW TO MID 90S WITH DEWPOINTS IN THE LOW TO MID 70S... WHICH
WILL CREATE HEAT INDEX PROBLEMS FOR THE END OF THE WEEK INTO THE
WEEKEND. WILL MAINTAIN EXCESSIVE HEAT WORDING IN THE HWO AS
CONDITIONS LOOK BORDERLINE TO REACH HEAT ADVISORY CRITERIA.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
BOTH TERMS SHOULD BE VFR THROUGH THE TAF PERIOD AS DEEP LAYER
DRYING TAKES HOLD WITH HIGH PRES BUILDING IN FROM THE NORTH. KSAV
LOOKS TO HAVE THE BEST CHC OF SEEING A SHOWER THROUGH THE
AFTERNOON HOURS BUT CHANCES ARE TOO SMALL TO MENTION AT THIS TIME.
WINDS WILL PICK UP THIS AFTN AS AN INCREASING MIXED LAYER ALLOWS FOR
SOME STRONGER WINDS ALOFT TO MIX DOWN TO THE SURFACE...BEFORE
DROPPING OFF AROUND SUNSET THIS EVENING. PREVAILING GUSTS OF 20 TO
25 KT ARE EXPECTED AT BOTH TERMS DURING THE AFTERNOON.
EXTENDED AVIATION OUTLOOK...MAINLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
NO CHANGE TO PREVIOUS FORECAST REASONING TODAY. THE SURFACE PRESSURE
GRADIENT WILL REMAIN PINCHED RIGHT ACROSS OUR MARINE FORECAST AREA
THROUGH TONIGHT WITH THE SOUTH CAROLINA WATERS LIKELY TO SEE THE
GRADIENT RELAX SOME BY WED AS HIGH PRESSURE EXERTS MORE OF AN
INFLUENCE. THE LATEST BUOY/PILOT BOAT OBS SUPPORT THE ONGOING
FORECAST OF SCA CONDITIONS FOR ALL WATERS WITH WINDS 20-25 KT AND
SEAS 5-7 FT WITHIN 20 NM AND 7-10 FT OVER THE 20-60 NM GA ZONE.
SEAS MAY APPROACH 11 FT OVER THE OUTER GA WATERS THROUGH TONIGHT.
GFS HAS NOT CHANGED WITH IT/S STRONGER FLORIDA LOW PRES AND
RESULTING TIGHTER GRADIENT FOR OUR WATERS THROUGH WED. ENSEMBLES
IN CLOSER AGREEMENT WITH NAM AGAIN THIS MORNING SO WE WILL
MAINTAIN PERSISTENCE WITH SOMEWHAT HIGHER WINDS/SEAS IN OUR
GEORGIA WATERS AND BE A BIT SLOWER TO BRING DOWN SEAS OVERALL.
RIP CURRENTS...BORDERING A HIGH RISK TODAY WITH MAIN FACTOR FOR
KEEPING A MODERATE RISK THE FACT THAT WIND WAVE WILL DOMINATE WITH
SWELLS LIKELY REACHING AT OR ABOVE 3 FT LATER TONIGHT OR WED.
&&
.TIDES/COASTAL FLOODING...
HIGH SURF...REPORTS FROM VARIOUS GA COASTAL LOCALES INDICATING
BREAKERS OF AT LEAST 5 FT...WITH 3-5 FT BREAKERS ALONG THE SC
COAST. THUS...WILL ISSUE A HIGH SURF ADVISORY FOR COASTAL GA
THROUGH MIDNIGHT AND LET LATER SHIFTS ADJUST THE TIMING IF
NECESSARY.
SHALLOW COASTAL FLOODING AND BEACH EROSION...WILL ALSO NEED TO
MONITOR FOR ANOTHER ROUND OF MINOR COASTAL FLOODING AT CHARLESTON
ON THE HIGH TIDE LATE THIS EVENING. DEPENDING ON HOW CONDITIONS
PAN OUT TODAY...WE MAY NEED ANOTHER COASTAL FLOOD STATEMENT TO
ADDRESS THIS ISSUE AS WELL AS BEACH EROSION AT HIGH TIDE ALONG
THE ENTIRE COAST.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH SURF ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR GAZ119-139-
141.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR AMZ350-352.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ354.
SMALL CRAFT ADVISORY UNTIL 9 AM EDT THURSDAY FOR AMZ374.
SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR AMZ330.
&&Hazardous weather outlook, Jul 3, 4:22 AM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 422 AM EDT TUE JUL 3 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-041000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 422 AM EDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIP CURRENTS...AN ELEVATED RISK FOR RIP CURRENTS IS EXPECTED TO PERSIST THROUGH MID TO LATE WEEK. EXCESSIVE HEAT...THE COMBINATION OF WARMER TEMPERATURES AND INCREASING HUMIDITY WILL RESULT IN HEAT INDICES IN THE 100 TO 105 DEGREE RANGE FRI THROUGH SUN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-041000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 422 AM EDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JRJ
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:30 PM EDT | Coastal Flood Statement | CHS | 90 min |
Nearby
High Surf Advisories in Georgia, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.